# SDR UALA2013032801987

- Difficulty date: March 27, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 42,240 hours, 10,280 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S416T203153
- Part serial: 2
- Condition: Warning Light
- Location: Lt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WING SLIDE EICAS ILLUMINATED.   REPLACED LEFT OFF-WING SLIDE ASSY.
